# SDR SIMA972272

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: S533R001620400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION MAINTENANCE DISCOVERED THE LEFT CREASE BEAM AT FRAME 17 WAS CORRODED OUT OF LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED CORRODED ANGLE AND SPLICED IN A NEW PIECE IAW SRM 53-31-56.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
